Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from nausea, headache and memory problems. Hard lump above the eyebrow. Should I be concerned?

I am 35 year old woman not on any medication (not pregnant) for three weeks at least I have been suffering from nausea and memory problems, also a terrible headache which spreads across both eyebrows. Whilst massaging my eyebrows last night to relieve the pain I discovered a hard lump above my eyebrow and in line with that below my eyebrow is an area that is painful to touch. I cannot get to see my GP today but I am quite concerned. Can you offer any insight as to what it may be please?
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
good morning, by the symptoms u have mentioned , u might be having a simple frontal sinusitis, nothing to be panic, currently to relieve ur pain , u can try tablet brufen 400mg taken after food, some steam inhalation to relive ur nasal congestion, get a doctor to examine u and start with the most appropriate treatment, thank you.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor